# SDR DALA2017091206840

- Difficulty date: September 8, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 63,669 hours, 24,866 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unknown
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, FLIGHT ATTENDANT NOTED THE HANDLE FOR THE R3 DOOR WOULD CREEP UP OUT OF DETENT. NO LIGHTS IN COCKPIT. CHECKED THE R3 DOOR FOR OPERATION, NO DEFECTS NOTED, DOOR CLOSES AND LOCKS AS REQUIRED, NO EICAS OR INDICATION IN COCKPIT WAS NOTED. OK FOR SERVICE IAW AMM 52-71.
